# SDR SWIA201128798

- Difficulty date: December 5, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 25,686 hours, 21,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY CEILING LIGHT IN MAIN CABIN APPEAR INOPERABLE. (FLT 5423)  RELAMPED EMERGENCY LIGHT.
